Hematology (Amsterdam, Netherlands) · 2017
A patient with oxaliplatin immune-induced syndrome (OIIS) who also developed leucovorin and palonosetron-associated thrombocytopenia.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Curtis S A, Curtis B R, Lee A I, Hendrickson J E, Lacy J, Podoltsev N A
Аннотация
OBJECTIVES: We report a case of an 83 year old man who developed oxaliplatin immune-induced syndrome (OIIS) after his 19th cycle of FOLFOX (5FU, leucovorin, oxaliplatin). When oxaliplatin was omitted from his next cycle of chemotherapy he continues to show signs of drug-induced immune thrombocytopenia (DITP) and was found to have drug-dependent, platelet-reactive antibodies (DDPA) to leucovorin and palonosetron as well as oxaliplatin.
METHODS: The patient was admitted for monitoring but required no transfusions and thrombocytopenia resolved without treatment during his first admission. Drug-dependent antibody testing was performed on his blood by the Blood Center of Wisconsin (Diagnostic Laboratories; Milwaukee, WI).
RESULTS: No RBC or platelet IgG or IgM antibodies were detected in the absence of any drugs, but upon addition of palonosetron, leucovorin, or oxaliplatin, the tests became strongly positive for anti-RBC IgG and anti-platelet IgG antibodies.
DISCUSSION: Repeated administration of oxaliplatin can result in drug-induced immune thrombocytopenia (DITP) or autoimmune hemolytic anemia (AIHA). This phenomenon has recently been termed OIIS and may additionally include Evan's syndrome or thrombotic microangiopathy (TMA). Here we describe a patient who developed OIIS with drug-dependent, platelet-reactive antibodies (DDPA) to leucovorin and palonosetron. To our knowledge, these two drugs have never been described in the literature as a cause of DDPA. We suggest that OIIS in addition to oxaliplatin-induced thrombocytopenia may be associated with the development of DDPAs to other drugs causing clinically significant thrombocytopenia which is important to recognize and manage with discontinuation of provoking agents.
METHODS: The patient was admitted for monitoring but required no transfusions and thrombocytopenia resolved without treatment during his first admission. Drug-dependent antibody testing was performed on his blood by the Blood Center of Wisconsin (Diagnostic Laboratories; Milwaukee, WI).
RESULTS: No RBC or platelet IgG or IgM antibodies were detected in the absence of any drugs, but upon addition of palonosetron, leucovorin, or oxaliplatin, the tests became strongly positive for anti-RBC IgG and anti-platelet IgG antibodies.
DISCUSSION: Repeated administration of oxaliplatin can result in drug-induced immune thrombocytopenia (DITP) or autoimmune hemolytic anemia (AIHA). This phenomenon has recently been termed OIIS and may additionally include Evan's syndrome or thrombotic microangiopathy (TMA). Here we describe a patient who developed OIIS with drug-dependent, platelet-reactive antibodies (DDPA) to leucovorin and palonosetron. To our knowledge, these two drugs have never been described in the literature as a cause of DDPA. We suggest that OIIS in addition to oxaliplatin-induced thrombocytopenia may be associated with the development of DDPAs to other drugs causing clinically significant thrombocytopenia which is important to recognize and manage with discontinuation of provoking agents.